2017
Том 69
№ 9

All Issues

Sakovich G. N.

Articles: 3
Article (Russian)

Solution of a multivariate functional equation

Sakovich G. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 2. - pp. 173-189

Let there be a non-singular matrix $C_r$ for every natural $r$, equation (1) to be satisfied for every vector $T$. All scalar functions $H(T)$ with these properties are described, certain assumptions as to their continuity being made. This problem is suggested by one probabilistic problem.

BookReview (Russian)

List of Booksand Articles on Mathematics Published in the Ukraine in 1959—1960

Sakovich G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 4. - pp. 494 - 497

BookReview (Russian)

List of Literature on Mathematics Published in the Ukraine in 1958—1959

Sakovich G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 2. - pp. 226 - 229